# SDR AALA20090717LGA02

- Difficulty date: July 16, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- Aircraft time: 67,567 hours, 35,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY FLASHLIGHT BY FORWARD JUMP SEAT NO LED.  REPLACED FLASHLIGHT AT FORWARD JUMP SEAT.
